Things Are Changing!
The migration of TuDiabetes has begun
Content created between now and the launch of our new site on April 20th will NOT be moved to that new home, but our community values and Terms of Service still apply during this time.We are not accepting new members during this transition period. If you want to join the TuDiabetes community please send an e-mail to TuDiabetesAdmin@gmail.com. We will send you an invitation to join after the migration is completed.
It's been a long time since I logged in to this site.Alot has happened.I was a motel housekeeper at a motel in Windsor for 3 years when I decided to look for a new job in a hotel instead.I got tired of the cold in the winter and working outside at the motel.I found another job at an Inn that was indoors and newly renovated.I was also getting $1.25 more an hour.I have epilepsy but had brain surgery when I was 16.My seizures happen a few times a month,around my monthly cycle.I had 2 seizures…Continue
I have been doing alot of working and not able to test my basal rate.I am a housekeeper at a motel and the job is physically demanding.On the 15th of May I worked and when I came home had supper and started a load of laundry.Then I went for a shower and usually after a shower my blood sugar always go down.Kinda strange,I think.But anyway,i remember blow drying my hair and feeling a little out of sorts but it didn't click in.I then went to fold the clothes that came out of the dryer.I…Continue
I recently saw my D doctor.I am taking Levothyroxine for hypothyrodism.He was going to increase it until I told him I was taking it with all my other meds.I started taking it separately 3 days ago and started noticing high blood sugars where I was always within my target range before.Should I just readjust my insulin levels or do 1 hormone pill every other day?I think I may be getting too much tsh, as I think that is the reason for my high blood sugars